# SDR SWI2025F00950

- Difficulty date: April 22, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 500 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT ELEVATOR NR 3 HINGE FITTING, PITTING/CORROSION WAS FOUND IN THE BEARING BORE DURING GVI. FITTING NEEDS TO BE REPLACED.   INSTALLED NEW NR 3 ELEVATOR HINGE FITTING P/N AV670-24136 REF SRM 51-40-11-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG AV670-24136 REV E. COMPLIED WITH SKYCARD 51-900-1002-SKY.
